Tuscan squares

Wensong Chu, Solomon W. Golomb, Hong Yeop Song

Research output: Chapter in Book/Report/Conference proceedingChapter

1 Citation (Scopus)
Original languageEnglish
Title of host publicationHandbook of Combinatorial Designs, Second Edition
PublisherCRC Press
Pages652-657
Number of pages6
ISBN (Electronic)9781420010541
ISBN (Print)9781584885061
Publication statusPublished - 2006 Jan 1

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Computer Science(all)

Cite this

Chu, W., Golomb, S. W., & Song, H. Y. (2006). Tuscan squares. In Handbook of Combinatorial Designs, Second Edition (pp. 652-657). CRC Press.